# SDR YENA2018053170229

- Difficulty date: May 27, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 6560
- Aircraft time: 12,720 hours, 4,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777964
- Condition: Failed
- Location: 12wl
- Part time: 12,707 hours, 4,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATTERIES FAILED 11WL, 12WL, 13WL AND 14WL; REMOVED AND REPLACED EMERGENCY POWER UNIT IAW AMM 33-51-38-000-002-A.
